# SDR DXTA200601361

- Difficulty date: April 24, 2006
- Submitted: April 28, 2006
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600311
- Aircraft time: 10,282 hours, 8,233 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Lg Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT.  ATC REPORTED THAT OUR TRANSPONDER DID NOT APPEAR ON (IT WAS SELECTED TO ALT).  AFTRE CLIMBING THROUGH 2000 FT A LOUD CLUNK AND POP WAS HEARD.  GEAR THEN RETRACTED NORMALLY.  GEAR HANDLE WOULD NOT MOVE UNTIL (POP) WAS HEARD.  ITEM IS UNDER INVESTIGATION.
